MAUDE Adverse Event Report: Siemens Healthineers AG MAGNETOM Aera; System, Nuclear Magnetic Resonance Imaging

Siemens Healthineers AG MAGNETOM Aera; System, Nuclear Magnetic Resonance Imaging
Model Number 10432914
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 08/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers (siemens) was notified of an injury associated with a magnetom aera mri system.According to the report, the individual was wearing a weighted vest, which was subsequently attracted to the mri magnet, resulting in an injury.The customer declined to provide additional details regarding the individual's injury due to privacy concerns.Siemens is aware only that the individual reportedly sustained bruises, contusions, and shock, and is currently unable to work.As sufficient information is not available to exclude the occurrence of a serious injury, this incident is being reported.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM Aera
Common Device Name
System, Nuclear Magnetic Resonance Imaging
Manufacturer (Section D)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50518893
Report Number3002808157-2026-00023
Device Sequence Number18468983
Product Code LNH
UDI-Device Identifier04056869006697
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10432914
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown